Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes spasms in leg/arm after completing radiotherapy for brain tumor?

Hi, I have just completed six treatments of rdadiotherapy to a brain tumour. I am now experiencing left arm and leg spasms that last about five minutes. Is this a common side effect of radiotherapy. I m cuerrently on 6mg a day of steroid and also taking 30mg a dayof Baclofen
Thu, 1 Jul 2021
Report Abuse
General & Family Physician 's  Response
Hello,

It is quite common after radiotherapy and brain surgery. You can opt for physiotherapy and in most cases it will respond well to physiotherapy.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Baclofen


What causes spasms in leg/arm after completing radiotherapy for brain tumor?

Hello, It is quite common after radiotherapy and brain surgery. You can opt for physiotherapy and in most cases it will respond well to physiotherapy. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Shinas Hussain, General & Family Physician